# SDR 20010125SG006

- Difficulty date: December 13, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N147GA
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 310047303
- Condition: Damaged
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9156 - FLL - SHORTLY AFTER TAKEOFF FROM FLL, THE LEFT PROPELLER BEGAN TO RETARD TOWARD FEATHER.  AFTER APPROXIMATELY THIRTY SECONDS, PROPELLER WAS SPINNING IN FEATHER.  REMOVED AND REPLACED LEFT ENGINE PROPELLER REVERSING LINKAGE PUSHPULL CONTROL CABLE.  GROUND RUN OPERATIONAL CHECK NORMAL.  (M)
